# SDR USAA011298

- Difficulty date: September 28, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 655384422
- Condition: Corroded
- Location: Fuselage
- Part time: 38,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND CARGO TIE DOWN SUPPORT CORRODED APPROXIMATELY 24 INCHES, STATION 787-847.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
